Alert archive / Washington / High Wind Warnings in 2026

High Wind Warning 2, NWS Pendleton, OR

March 10, 20266 counties in Oregon; 7 counties in Washington

NWS Pendleton, OR issued this high wind warning at Mar 10, 2026, 1:28 PM PDT for 6 counties in Oregon; 7 counties in Washington. It took effect at Mar 11, 2026, 5:00 PM PDT. It was in force for 18 hr. 43 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 10, 2026, 1:28 PM PDT (20:28 UTC)
In effect from
Mar 11, 2026, 5:00 PM PDT
Expired
Mar 12, 2026, 11:00 AM PDT
In force
18 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 77 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 5:01 PM PDTNON-TSTM WND GST 628 S Dufur, ORMesonet station OD156 7.6 S Dufur (ODOT).
Mar 11, 5:45 PM PDTNON-TSTM WND GST 615 N Richland, WAMesonet station H300A 4.8 N Richland (HMMN).
Mar 11, 6:30 PM PDTSNOW 89 Nw Roslyn, WAReceived additional 8 inches of wet snow at the elevation of 2600 ft.
Mar 11, 9:30 PM PDTNON-TSTM WND GST 6119 Nw West Richland, WAMesonet station HPFP 15.9 SE Desert Aire (HMMN).
Mar 11, 9:30 PM PDTNON-TSTM WND GST 6920 Nw West Richland, WAMesonet station H200W 14.8 SE Desert Aire (HMMN).
Mar 11, 9:48 PM PDTNON-TSTM WND GST 6211 E Shaniko, ORMesonet station NPFO3 North Pole Ridge.
Mar 11, 10:15 PM PDTNON-TSTM WND GST 5822 Ne Sunnyside, WAMesonet station HYAKB 11.0 SE Desert Aire (HMMN).
Mar 11, 10:15 PM PDTNON-TSTM WND GST 6615 Ese Moro, ORMesonet station DW1028 Ajax.
Mar 11, 10:30 PM PDTNON-TSTM WND GST 5814 Nnw West Richland, WAMesonet station HARMY 13.5 NW West Richland (HMMN).
Mar 11, 10:30 PM PDTNON-TSTM WND GST 6326 Nne Sunnyside, WAMesonet station HVERN 8.9 E Desert Aire (HMMN).
Mar 11, 10:50 PM PDTNON-TSTM WND GST 593 Wsw Roslyn, WAMesonet station PS023 Cas-Wrt_wthr_02.
Mar 11, 11:00 PM PDTNON-TSTM WND GST 654 Nw West Richland, WAMesonet station DW9572 Benton City.
Mar 11, 11:00 PM PDTNON-TSTM WND GST 7812 Ene Dayton, WAMesonet station PC493 Turner Rd.
Mar 11, 11:10 PM PDTNON-TSTM WND GST 633 S Moxee, WAMesonet station PC495 Orchard Rd.
Mar 11, 11:15 PM PDTNON-TSTM WND GST 628 Nw West Richland, WAMesonet station HEOC 8.9 N Benton City (HMMN).
Mar 11, 11:15 PM PDTNON-TSTM WND GST 7419 N West Richland, WAMesonet station HGABL 19.1 N West Richland (HMMN).
Mar 11, 11:56 PM PDTNON-TSTM WND GST 6422 Ne Goldendale, WAMesonet station HIBW1 High Bridge.
Mar 12, 12:08 AM PDTNON-TSTM WND GST 581 E Hermiston, ORASOS station KHRI Hermiston Municipal Airport.
Mar 12, 12:10 AM PDTNON-TSTM WND GST 589 S Pilot Rock, ORMesonet station PC321 Blue Gulch.
Mar 12, 12:30 AM PDTNON-TSTM WND GST 5819 Nw West Richland, WAMesonet station HRSPG 15.3 SE Desert Aire (HMMN).
Mar 12, 1:21 AM PDTNON-TSTM WND GST 714 Ssw Fossil, ORMesonet station OD124 4.2 S Fossil (ODOT).
Mar 12, 1:35 AM PDTNON-TSTM WND GST 471 Nnw Richland, WAAWOS station KRLD 1 NNW Richland.
Mar 12, 2:10 AM PDTNON-TSTM WND GST 614 Ssw Benton City, WAMesonet station AV456 PROSSER.
Mar 12, 2:15 AM PDTNON-TSTM WND GST 6319 Nnw West Richland, WAMesonet station HHMS 19.1 NW West Richland (HMMN).
Mar 12, 2:30 AM PDTNON-TSTM WND GST 7113 E Dayton, WAMesonet station PC556 Talbot.
Mar 12, 2:49 AM PDTNON-TSTM WND GST 7013 Nne Burbank, WAMesonet station JUFW1 Juniper Dunes.
Mar 12, 3:20 AM PDTNON-TSTM WND GST 685 S Tieton, WAMesonet station PC334 Cowiche Mountain.
Mar 12, 3:30 AM PDTNON-TSTM WND GST 6214 Se Burbank, WAMesonet station PC048 Nine Mile Hill.
Mar 12, 4:00 AM PDTNON-TSTM WND GST 7011 Ene Milton-Freewater, ORMesonet station PC318 Pikes Peak.
Mar 12, 5:08 AM PDTNON-TSTM WND GST 453 Nne Ellensburg, WAASOS station KELN Ellensburg Airport.
Mar 12, 6:09 AM PDTNON-TSTM WND GST 6716 Wnw White Swan, WAMesonet station PIFW1 Sedge Ridge.
Mar 12, 6:20 AM PDTNON-TSTM WND GST 6310 Ne Naches, WAMesonet station PC344 Old Durr.
Mar 12, 7:00 AM PDTRAIN 0.293 Sse Dayton, WACocorahs station WA-CB-2 Dayton 2.6 SSE.
Mar 12, 7:00 AM PDTRAIN 0.4710 Nnw Naches, WACocorahs station WA-YK-38 Selah 17.9 NW.
Mar 12, 7:00 AM PDTRAIN 0.844 N Goldendale, WACocorahs station WA-KL-23 Goldendale 4.3 N.
Mar 12, 7:00 AM PDTRAIN 1.159 E Cle Elum, WACocorahs station WA-KT-7 Cle Elum 8.9 E.
Mar 12, 7:00 AM PDTRAIN 2.31 Wnw White Salmon, WACocorahs station WA-KL-6 White Salmon 0.7 WNW.
Mar 12, 7:00 AM PDTRAIN 3.0118 N White Salmon, WACocorahs station WA-KL-7 0.8 SSW Trout Lake.
Mar 12, 7:09 AM PDTNON-TSTM WND GST 7317 Nw Goldendale, WAMesonet station GRFW1 Grayback.
Mar 12, 7:35 AM PDTRAIN 3.1316 N White Salmon, WACocorahs station WA-KL-21 Trout Lake 3.6 SE.
Mar 12, 9:53 AM PDTRAIN 0.3816 Ese Bingen, WAASOS station KDLS The Dalles Municipal Airport.
Mar 12, 9:56 AM PDTRAIN 3.4811 Wnw Roslyn, WAASOS station KSMP Stampede Pass.
Mar 12, 10:00 AM PDTRAIN 0.812 Ne Goldendale, WACO-OP Observer station SSPW1 12.3 NE Goldendale.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.5 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2026-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2026-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
109 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

529 
WWUS76 KPDT 102028
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
128 PM PDT Tue Mar 10 2026

ORZ044-507-508-510-WAZ028-029-111300-
/O.UPG.KPDT.HW.A.0002.260312T0000Z-260312T1800Z/
/O.NEW.KPDT.HW.W.0002.260312T0300Z-260312T1800Z/
Lower Columbia Basin of Oregon-Foothills of the Northern Blue
Mountains of Oregon-Foothills of the Southern Blue Mountains of
Oregon-North Central Oregon-Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
Including the cities of Dayton, Ione, Pilot Rock, Dufur, Heppner,
Condon, Connell, Walla Walla, Hermiston, Prosser, Fossil, Maupin,
Pendleton, Waitsburg, Athena, Tri-Cities, Boardman, and Moro
128 PM PDT Tue Mar 10 2026

...HIGH WIND WARNING IN EFFECT FROM 8 PM WEDNESDAY TO 11 AM PDT 
THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...Foothills of the Blue Mountains of Oregon and Washington, 
  Lower Columbia Basin of Oregon and Washington, and North Central 
  Oregon.

* WHEN...From 8 PM Wednesday to 11 AM PDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles. 
  Patchy blowing dust may reduce visibility.

* ADDITIONAL DETAILS...Highest winds expected in the Hanford area, 
  and over higher elevations and exposed ridges. The primary window 
  of strongest winds is expected 8 pm to 2 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind. Watch for falling debris and tree limbs. Use 
caution if you must drive.

&&

$$

WAZ026-521-111300-
/O.UPG.KPDT.HW.A.0002.260312T0000Z-260312T1800Z/
/O.NEW.KPDT.HW.W.0002.260312T0300Z-260312T1800Z/
Kittitas Valley-Simcoe Highlands-
Including the cities of Bickleton, Thorp, Goldendale, and
Ellensburg
128 PM PDT Tue Mar 10 2026

...HIGH WIND WARNING IN EFFECT FROM 8 PM WEDNESDAY TO 11 AM PDT 
THURSDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph 
  expected.

* WHERE...Kittitas Valley and Simcoe Highlands.

* WHEN...From 8 PM Wednesday to 11 AM PDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles. 
  Patchy blowing dust may reduce visibility.

* ADDITIONAL DETAILS...Highest winds expected over higher elevations 
  and wind-proned areas, including Highway 97 in the Simcoe 
  Highlands and along Interstate 90 east of Ellensburg. The primary 
  window of strongest winds is expected 8 pm to 2 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind. Watch for falling debris and tree limbs. Use 
caution if you must drive.

&&

$$

ET
3 follow-up statements
941 
WWUS76 KPDT 110829
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
129 AM PDT Wed Mar 11 2026

ORZ044-507-508-510-WAZ028-029-112315-
/O.CON.KPDT.HW.W.0002.260312T0300Z-260312T1800Z/
Lower Columbia Basin of Oregon-Foothills of the Northern Blue
Mountains of Oregon-Foothills of the Southern Blue Mountains of
Oregon-North Central Oregon-Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
Including the cities of Moro, Prosser, Connell, Pilot Rock, Ione,
Pendleton, Boardman, Hermiston, Fossil, Athena, Tri-Cities,
Condon, Waitsburg, Walla Walla, Dayton, Maupin, Heppner, and
Dufur
129 AM PDT Wed Mar 11 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 
AM PDT THURSDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Foothills of the Blue Mountains of Oregon and Washington, 
  Lower Columbia Basin of Oregon and Washington, and North Central 
  Oregon.

* WHEN...From 8 PM this evening to 11 AM PDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles. 
  Patchy blowing dust may reduce visibility.

* ADDITIONAL DETAILS...Highest winds expected in the Hanford area, 
  and over higher elevations and exposed ridges. The primary window 
  of strongest winds is expected 8 pm to 2 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind. Watch for falling debris and tree limbs. Use 
caution if you must drive.

&&

$$

WAZ026-521-112315-
/O.CON.KPDT.HW.W.0002.260312T0300Z-260312T1800Z/
Kittitas Valley-Simcoe Highlands-
Including the cities of Thorp, Ellensburg, Goldendale, and
Bickleton
129 AM PDT Wed Mar 11 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 
AM PDT THURSDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Kittitas Valley and Simcoe Highlands.

* WHEN...From 8 PM this evening to 11 AM PDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles. 
  Patchy blowing dust may reduce visibility.

* ADDITIONAL DETAILS...Highest winds expected over higher elevations 
  and wind-proned areas, including Highway 97 in the Simcoe 
  Highlands and along Interstate 90 east of Ellensburg. The primary 
  window of strongest winds is expected 8 pm to 2 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind. Watch for falling debris and tree limbs. Use 
caution if you must drive.

&&

$$

BL
039 
WWUS76 KPDT 111630
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
930 AM PDT Wed Mar 11 2026

ORZ044-507-508-510-WAZ028-029-121800-
/O.EXT.KPDT.HW.W.0002.260312T0000Z-260312T1800Z/
Lower Columbia Basin of Oregon-Foothills of the Northern Blue
Mountains of Oregon-Foothills of the Southern Blue Mountains of
Oregon-North Central Oregon-Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
Including the cities of Heppner, Maupin, Dayton, Waitsburg,
Athena, Pilot Rock, Prosser, Tri-Cities, Walla Walla, Condon,
Hermiston, Boardman, Pendleton, Dufur, Moro, Fossil, Connell, and
Ione
930 AM PDT Wed Mar 11 2026

...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM 
PDT THURSDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Foothills of the Blue Mountains of Oregon and Washington, 
  Lower Columbia Basin of Oregon and Washington, and North Central 
  Oregon.

* WHEN...From 5 PM this afternoon to 11 AM PDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles. 
  Patchy blowing dust may reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind. Watch for falling debris and tree limbs. Use 
caution if you must drive.

&&

$$

WAZ026-521-121800-
/O.EXT.KPDT.HW.W.0002.260312T0000Z-260312T1800Z/
Kittitas Valley-Simcoe Highlands-
Including the cities of Goldendale, Bickleton, Ellensburg, and
Thorp
930 AM PDT Wed Mar 11 2026

...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM 
PDT THURSDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Kittitas Valley and Simcoe Highlands.

* WHEN...From 5 PM this afternoon to 11 AM PDT Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles. 
  Patchy blowing dust may reduce visibility.

* ADDITIONAL DETAILS...Highest winds expected over higher elevations 
  and wind-proned areas, including Highway 97 in the Simcoe 
  Highlands and along Interstate 90 east of Ellensburg. The primary 
  window of strongest winds is expected 8 pm to 2 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind. Watch for falling debris and tree limbs. Use 
caution if you must drive.

&&

$$

PDT
681 
WWUS76 KPDT 121747
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
1047 AM PDT Thu Mar 12 2026

ORZ044-507-508-510-WAZ026-028-029-521-121900-
/O.EXP.KPDT.HW.W.0002.000000T0000Z-260312T1800Z/
Lower Columbia Basin of Oregon-Foothills of the Northern Blue
Mountains of Oregon-Foothills of the Southern Blue Mountains of
Oregon-North Central Oregon-Kittitas Valley-Lower Columbia Basin
of Washington-Foothills of the Blue Mountains of Washington-
Simcoe Highlands-
Including the cities of Fossil, Ellensburg, Waitsburg,
Tri-Cities, Bickleton, Boardman, Dayton, Walla Walla, Heppner,
Goldendale, Maupin, Thorp, Pendleton, Moro, Condon, Pilot Rock,
Ione, Hermiston, Connell, Athena, Prosser, and Dufur
1047 AM PDT Thu Mar 12 2026

...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING...

The threat has ended.

$$

CB

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Mar 10, 10:51 AM PDT, 2 hours 37 minutes earlier. Its key messages:

  • Light to Moderate snow accumulations continue in the Cascades this morning, with another round along the Oregon Cascade crest and in the Washington Blue Mountains tonight through Wednesday.
  • Atmospheric river will produce heavy snow accumulations in the Washington Cascades late Tuesday through Thursday night.
  • Strong winds may develop across the Columbia Basin and high mountain ridges/peaks Wednesday night into Thursday as cold front approaches and low level jet develops.
Area forecast discussion, Mar 10, 10:51 AM PDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
1051 AM PDT Tue Mar 10 2026

.KEY MESSAGES...
- Light to Moderate snow accumulations continue in the Cascades
  this morning, with another round along the Oregon Cascade
  crest and in the Washington Blue Mountains tonight through
  Wednesday.

- Atmospheric river will produce heavy snow accumulations in the
  Washington Cascades late Tuesday through Thursday night.

- Strong winds may develop across the Columbia Basin and high
  mountain ridges/peaks Wednesday night into Thursday as cold
  front approaches and low level jet develops.

&&

.DISCUSSION...
Today through Friday night: The PacNW will be
situated under an active, near zonal flow aloft through the rest
of the workweek. Today through tonight, light to locally
moderate snow bands will develop along the Cascade crest and the
northern Blues as a shortwave trough to the north clips the
region. Snow levels will be well below pass level across the
Cascades and Blues, allowing snow accumulations in these areas.
However, hi-res ensembles show that the bulk of the
precipitation in the Blues will be focused in the WA portion of
the mountain range. Winter weather advisories have been issued
for the OR Cascade east slopes and the WA Northern Blues through
tomorrow afternoon and evening.

By tomorrow, the first wave of an Atmospheric River will reach
the PacNW, increasing precipitation along the Cascade crest,
with persistent light to moderate precip along the Northern
Blues and Eagle Caps. The AR will continue to push a moderate
plume of moisture into the region Thursday, resulting in more
light to moderate precipitation rates across the mountain zone.
But by Friday, a second wave in the AR will result in another
round of moderate to heavy precip in the mountains throughout
Friday. At the beginning of the AR period, snow levels will
start off below pass level across the region, but will rise to
at least above 4.5kft late Wednesday as warm air advects into
the region with the arrival of surface warm front and strong
low-level jet. A cold front sagging south into WA will bring
snow levels back down to 2.5kft to 4kft across the central WA
Cascade crest Thursday through Friday, while snow levels will
generally be above 4kft to 5.5kft across the remainder of the
forecast area. The AR combined with the low snow levels across
the WA Cascades will result in heavy snow accumulations over a
three day period ending Friday morning. As for how heavy are
accumulations, the NBM is indicating a 85-95% chance of snow
accumulations greater than 2 feet at Snoqualmie and White pass
through Friday morning, with chances of 3 feet around 40-60%. As
for Santiam Pass and the northern Blues, chances of seeing snow
accumulations of at least 12 inches through a three day period
ending Friday morning are only 40-60%, though the best chance
will be through Wednesday afternoon when snow levels are still
at or below the surface.

In the lower elevations, snow levels will generally be above the
surface, resulting in light rain accumulations throughout the
week. Rain shadowing on the lee side of the Cascades will limit
the amount of precipitation most areas will see (0.05 to 0.15
inches), but portions of the Blue mountain foothills will see
0.25 to 0.45 inches of rain through Thursday night, with an
additional 0.1 to 0.2 inches Friday (confidence 60-80%).

The aforementioned cold front and it's parent surface low will
also bring the potential for strong winds across the Columbia
Basin and adjacent valleys/foothills late Wednesday through
Thursday morning. The cold front passage will also coincide
with a strong 850mb jet (55-65kts) developing over the Columbia
Basin Wednesday night. There is a chance (55-75%) that these
strong winds will mix down into the lower elevations, especially
in wind prone areas across north central OR, Simcoe Highlands,
and the Columbia Basin. A High Wind Watch is in effect for these
areas Wednesday evening through Thursday morning.

Saturday through Monday: There is good agreement amongst
ensemble cluster guidance that a ridge building offshore will
push the AR north of the region, bringing a momentary respite
from heavy precipitation in the mountains. Sunday through Monday,
persistent light rain/snow will redevelop across the Cascade
crest and northern Blues as a weak AR rounds the top of the
offshore ridge(confidence 45-65%). Lawhorn/82

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...

Mostly VFR conditions to prevail through the period. Light rain
will develop at site DLS after 00Z, with CIGs potentially
lowering to MVFR after 03Z-06Z. Rain will also be possible at
KALW/KPDT/KRDM/KBDN after 05Z, KYKM after 12Z and KPSC after
15Z, Have indicated the likeliest times using PROB30. Winds will
increase to 12-17kts with gusts 20-25kts after 20Z. Winds will
weaken at sites DLS/YKM to less than 10kts this evening, with
winds continuing at 10kts to 15kts at sites PDT/RDM/BDN/ALW/PSC
through 18Z tomorrow. Gusts to around 21kts will persist at
site BDN after 04Z. Perry/83

&&

.Preliminary Point Temps/PoPs...
PDT  46  34  57  47 /  20  40  50  50
ALW  46  37  55  47 /  30  50  70  70
PSC  52  37  58  49 /   0  20  20  40
YKM  48  28  54  41 /  20  40  60  80
HRI  50  36  59  49 /  10  30  30  40
ELN  44  27  45  36 /  30  50  70  80
RDM  41  28  54  39 /  10  20  30  30
LGD  40  29  48  42 /  50  50  80  80
GCD  40  28  52  43 /  40  20  40  30
DLS  49  36  53  47 /  50  80  80  80

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
WA...High Wind Watch from Wednesday afternoon through Thursday
     morning for WAZ026-028-029-521.
     Winter Weather Advisory from 8 PM this evening to 8 PM PDT
     Wednesday for WAZ030.
     Winter Storm Warning from 5 PM this afternoon to 5 AM PDT
     Friday for WAZ522.
OR...High Wind Watch from Wednesday afternoon through Thursday
     morning for ORZ044-507-508-510.
     Winter Weather Advisory until 5 PM PDT Wednesday for ORZ509.

&&

DISCUSSION...82
AVIATION...83

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 1:49 AM PDTHigh Wind WatchPDTGilliam, Morrow, Sherman, Umatilla, Wasco, Wheeler12 hr
Mar 10, 1:49 AM PDTWinter Weather AdvisoryPDTDeschutes, Jefferson, Wasco42 hr

Nearby

High Wind Warnings in Washington, 2026High Wind Warnings in Oregon, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.